Comportement asympotique des hauteurs des points de Heegner
Journal de Théorie des Nombres de Bordeaux, Tome 21 (2009) no. 3, pp. 743-755.

Le terme principal de la moyenne, sur les discriminants quadratiques satisfaisant la condition de Heegner, de la hauteur de Néron-Tate des points de Heegner d’une courbe elliptique rationnelle E a été déterminé dans [13]. Les auteurs ont également conjecturé l’expression du terme suivant. Dans cet article, il est démontré que cette expression est correcte et une asymptotique précise, qui sauve une puissance dans le terme d’erreur, est obtenue. Les annulations des coefficients de Fourier de formes sur GL 2 dans les progressions arithmétiques sont au cœur de la démonstration.

Asymptotic behaviour for the averaged height of Heegner points

The leading order term for the average, over quadratic discriminants satisfying the so-called Heegner condition, of the Néron-Tate height of Heegner points on a rational elliptic curve E has been determined in [13]. In addition, the second order term has been conjectured. In this paper, we prove that this conjectured second order term is the right one; this yields a power saving in the remainder term. Cancellations of Fourier coefficients of GL 2 -cusp forms in arithmetic progressions lie in the core of the proof.

Reçu le : 2008-07-06
Publié le : 2010-03-22
DOI : https://doi.org/10.5802/jtnb.700
Classification : 11G50,  11M41
@article{JTNB_2009__21_3_743_0,
     author = {Guillaume Ricotta and Nicolas Templier},
     title = {Comportement asympotique des hauteurs des points de Heegner},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {743--755},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {3},
     year = {2009},
     doi = {10.5802/jtnb.700},
     zbl = {pre05774809},
     mrnumber = {2605545},
     language = {fr},
     url = {jtnb.centre-mersenne.org/item/JTNB_2009__21_3_743_0/}
}
Guillaume Ricotta; Nicolas Templier. Comportement asympotique des hauteurs des points de Heegner. Journal de Théorie des Nombres de Bordeaux, Tome 21 (2009) no. 3, pp. 743-755. doi : 10.5802/jtnb.700. https://jtnb.centre-mersenne.org/item/JTNB_2009__21_3_743_0/

[1] K. Chandrasekharan; Raghavan Narasimhan Hecke’s functional equation and the average order of arithmetical functions, Acta Arith., Volume 6 (1960/1961), pp. 487-503 | MR 126423 | Zbl 0101.03703

[2] K. Chandrasekharan; Raghavan Narasimhan Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. (2), Volume 76 (1962), pp. 93-136 | MR 140491 | Zbl 0211.37901

[3] W. Duke; H. Iwaniec Estimates for coefficients of L-functions. I, Automorphic forms and analytic number theory (Montreal, PQ, 1989), Univ. Montréal, Montreal, QC, 1990, pp. 43-47 | MR 1111010 | Zbl 0745.11030

[4] W. Duke; H. Iwaniec Estimates for coefficients of L-functions. II, Proceedings of the Amalfi Conference on Analytic Number Theory (Maiori, 1989) (1992), pp. 71-82 | MR 1220457 | Zbl 0787.11020

[5] W. Duke; H. Iwaniec Estimates for coefficients of L-functions. III, Séminaire de Théorie des Nombres, Paris, 1989–90 (Progr. Math.) Volume 102, Birkhäuser Boston, Boston, MA, 1992, pp. 113-120 | MR 1476732 | Zbl 0763.11024

[6] W. Duke; H. Iwaniec Estimates for coefficients of L-functions. IV, Amer. J. Math., Volume 116 (1994) no. 1, pp. 207-217 | MR 1262431 | Zbl 0820.11032

[7] D. Goldfeld; J. Hoffstein; Lieman D. An effective zero free region, Ann. of Math. (2), Volume 140 (1994) no. 2 | MR 1289494

[8] Benedict H. Gross; Don B. Zagier Heegner points and derivatives of L-series, Invent. Math., Volume 84 (1986) no. 2, pp. 225-320 | MR 833192 | Zbl 0608.14019

[9] James Lee Hafner; Aleksandar Ivić On sums of Fourier coefficients of cusp forms, Enseign. Math. (2), Volume 35 (1989) no. 3-4, pp. 375-382 | MR 1039952 | Zbl 0696.10020

[10] Henryk Iwaniec On the order of vanishing of modular L-functions at the critical point, Sém. Théor. Nombres Bordeaux (2), Volume 2 (1990) no. 2, pp. 365-376 | EuDML 93522 | Numdam | MR 1081731 | Zbl 0719.11029

[11] Henryk Iwaniec; Emmanuel Kowalski Analytic number theory, American Mathematical Society Colloquium Publications, Volume 53, American Mathematical Society, Providence, RI, 2004 | MR 2061214 | Zbl 1059.11001

[12] R. A. Rankin Sums of cusp form coefficients, Automorphic forms and analytic number theory (Montreal, PQ, 1989), Univ. Montréal, Montreal, QC, 1990, pp. 115-121 | MR 1111014 | Zbl 0735.11023

[13] Guillaume Ricotta; Thomas Vidick Hauteur asymptotique des points de Heegner, Canad. J. Math., Volume 60 (2008) no. 6, pp. 1406-1436 | MR 2462452 | Zbl pre05382118

[14] Goro Shimura The special values of the zeta functions associated with cusp forms, Comm. Pure Appl. Math., Volume 29 (1976) no. 6, pp. 783-804 | MR 434962 | Zbl 0348.10015

[15] Joseph H. Silverman The arithmetic of elliptic curves, Graduate Texts in Mathematics, Volume 106, Springer-Verlag, New York, 1992 (Corrected reprint of the 1986 original) | MR 1329092 | Zbl 0585.14026

[16] Richard Taylor; Andrew Wiles Ring-theoretic properties of certain Hecke algebras, Ann. of Math. (2), Volume 141 (1995) no. 3, pp. 553-572 | MR 1333036 | Zbl 0823.11030

[17] Andrew Wiles Modular elliptic curves and Fermat’s last theorem, Ann. of Math. (2), Volume 141 (1995) no. 3, pp. 443-551 | MR 1333035 | Zbl 0823.11029